RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 16–19 (Mi dan39117)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

Logarithmic growth of arithmetic means of Lebesgue functions of bounded orthonormal systems

S. V. Bochkarev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (357 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.512.7
Presented: S. M. Nikol'skii
Received: 17.02.1975

Citation: S. V. Bochkarev, “Logarithmic growth of arithmetic means of Lebesgue functions of bounded orthonormal systems”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 16–19

Citation in format AMSBIB
\Bibitem{Boc75}
\by S.~V.~Bochkarev
\paper Logarithmic growth of arithmetic means of Lebesgue functions of bounded orthonormal systems
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 16--19
\mathnet{http://mi.mathnet.ru/dan39117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0382985}
\zmath{https://zbmath.org/?q=an:0325.42012}


Linking options:
  • http://mi.mathnet.ru/eng/dan39117
  • http://mi.mathnet.ru/eng/dan/v223/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, “Remarks on estimating the Lebesgue functions of an orthonormal system”, Math. USSR-Sb., 35:1 (1979), 57–62  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Konyagin, “On a problem of Littlewood”, Math. USSR-Izv., 18:2 (1982), 205–225  mathnet  crossref  mathscinet  zmath  isi
    3. R. D. Getsadze, “On Lebesgue Functions of Uniformly Bounded Orthonormal Systems”, Math. Notes, 69:2 (2001), 158–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. V. Bochkarev, “Multiplicative Inequalities for Functions from the Hardy Space $H^1$ and Their Application to the Estimation of Exponential Sums”, Proc. Steklov Inst. Math., 243 (2003), 89–97  mathnet  mathscinet  zmath
    5. S. V. Bochkarev, “Multiplicative Inequalities for the $L_1$ Norm: Applications in Analysis and Number Theory”, Proc. Steklov Inst. Math., 255 (2006), 49–64  mathnet  crossref  mathscinet  elib
    6. S. V. Bochkarev, “Multiplicative Bounds for $L_1$-Norms of Exponential Sums”, Journal of Mathematical Sciences, 155:1 (2009), 47–56  mathnet  crossref  mathscinet
    7. S. V. Bochkarev, “A Generalization of Kolmogorov's Theorem to Biorthogonal Systems”, Proc. Steklov Inst. Math., 260 (2008), 37–49  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. S. V. Bochkarev, “de la Vallée-Poussin means of Fourier series for the quadratic spectrum and for spectra with power-like density”, Russian Math. Surveys, 69:1 (2014), 119–152  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. S. V. Bochkarev, “An abstract Kolmogorov theorem, and an application to metric spaces and topological groups”, Sb. Math., 209:11 (2018), 1575–1602  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019